# SDR AALA201909139003

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 59,229 hours, 26,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT INOPERATIVE ON SIDE OF SEAT 23C, AISLE LIGHT.***SUPPLEMENTAL ACTION SECTION 4 AND 5: RELAMPED SEAT 23C EMERGENCY LIGHT IAW AMM 33-51-18.***(CLOSED)
